# SDR UPS204144

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 362-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON RT STRINGER NR 25 AT STA 362 TO 370, RBL 30 WL 154.  MAINTENANCE REMOVED THE DAMAGED SECTION AND SPLICED IN A REPAIR SECTION IAW SRM 53-10-3.
